# SDR DALA2021043002487

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 - CRACK EMERGENCY EXIT DOOR 834 RH LOAD TRANSMITTING PROFIL IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEGMENT (WEB) ON DOOR 834 R/H SIDE AS PER A320 SRM. (1795220)
